# SDR AALA202204258580

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A300*
- Aircraft serial: 10141
- Aircraft time: 5,365 hours, 1,453 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D SMOKE DETECTOR AURAL ALERT/SMOKE INDICATION WENT OFF TWICE, AT THE GATE LAX AND IN FLIGHT AFTER 4 HOUR ELAPSED. MAINTENANCE ACCOMPLISHED FIM 26-17-00, LAVATORY D SMOKE DETECTOR TEST OK NO FAULTS NOTED. :
